Manivel, Laurent
Sur la cohomologie des fibrés associés au fibré quotient universel sur la grassmannienne
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 1 , p. 67-84
Zbl 0728.14018 | MR 92e:14014
doi : 10.24033/bsmf.2136
URL stable : http://www.numdam.org/item?id=BSMF_1990__118_1_67_0

Bibliographie

[1] Bott (R.). - Homogeneous vector bundles, Ann. of Math., t. 66, 1957, p 203-248. MR 19,681d | Zbl 0094.35701

[2] Demailly (J.P.). - Théorèmes d'annulation pour la cohomologie des puissances tensorielles d'un fibré positif, C.R. Acad. Sci. Paris, Série 1 Math., t. 305, 1987, p 419-422. MR 89c:32076 | Zbl 0627.32022

[3] Demailly (J.P.). - Vanishing theorems for tensor powers of an ample vector bundle, Invent. Math., t. 91, 1988, p. 203-220. MR 89d:32066 | Zbl 0647.14005

[4] Demazure (B.). - A very simple proof of Bott's theorem, Invent. Math., t. 33, 1976, p 271-272. MR 54 #2670 | Zbl 0383.14017

[5] Godement (R.). - Théorie des faisceaux. - Hermann, 1958.

[6] Griffiths (P.A.). - Hermitian differential geometry, Chern classes and positive vector bundles, in Global analysis, papers in honour of K. Kodaira. - Princeton Univ. Press, Princeton, 1969, p. 185-251. MR 41 #2717 | Zbl 0201.24001

[7] Le Potier (J.). - Cohomologie de la Grassmanienne à valeurs dans les puissances extérieures et symétriques du fibré universel, Math. Ann., t. 266, 1977, p 257-270. MR 57 #341 | Zbl 0356.32018

[8] Peternell (Th.), Le Potier (J.) et Schneider (M.). - Vanishing theorems, linear and quadratic normality, Inv. Math., t. 87, 1987, p 573-586. MR 88d:14031 | Zbl 0618.14023

[9] Snow (D.). - Cohomology of twisted holomorphic forms on Grassmann manifolds and quadric hypersurfaces, Math. Ann., t. 276, 1986, p 159-176. MR 87m:32066 | Zbl 0596.32016